# SDR DALA2025071505324

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,663 hours, 28,583 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3759 -ATB/DE- DUE TO L1 DOOR SQUEAL. CORRECTIVE ACTION: LOWER HINGE COVER CONTACTING FORWARD LAVATORY WALL. ADJUSTED HINGE AND PERFORMED DOOR RIG PRECAUTIONARY. OPS CHECK GOOD.
